# SDR IPXA2014042182705

- Difficulty date: April 9, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 58,074 hours, 10,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEO1152
- Condition: Cracked
- Location: R3 Door Way
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, R3 DOOR LOWER FWD DOOR JAMB HAS CRACK AT LIGHTNING HOLE.     ACCOMPLISHED REPAIR ON R3 DOOR LOWER FWD JAMB BS 1250 - 1256 IAW SRM 53-40-45, REPAIR 3, FIG 201, REV 55.
